# SDR DALA2023012500639

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 75,044 hours, 29,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 1L DOOR SLIDE LIGHT IS ILLUMINATED W/ DOOR IN DISARMED POSITION. CORRECTIVE ACTION: PERFORMED OPER TEST OF 1L DOOR PER B757 AMM 52-11 OPS CK GOOD. (9497592)
